zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Monotone trajectories of differential inclusions and functional differential inclusions with memory. (English) Zbl 0462.34048

MSC:
34K05General theory of functional-differential equations
References:
[1]J. P. Aubin and F. Clarke,Monotone invariant solutions to differential inclusions, J. London Math. Soc. (2)16 (1977), 357–366. · Zbl 0405.34049 · doi:10.1112/jlms/s2-16.2.357
[2]J. P. Aubin, A. Cellina and J. Nohel,Monotone trajectories of multivalued dynamical systems, Ann. Mat. Pura Appl.115 (1977), 99–117. · Zbl 0392.49019 · doi:10.1007/BF02414712
[3]J. M. Bony,Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier19 (1969), 277–304.
[4]H. Brézis,On a characterization of flow invariant sets, Comm. Pure Appl. Math.23 (1970), 261–263. · Zbl 0191.38703 · doi:10.1002/cpa.3160230211
[5]F. Clarke,Generalized gradients and applications, Trans. Amer. Math. Soc.205 (1975), 247–262. · doi:10.1090/S0002-9947-1975-0367131-6
[6]M. Crandall,A generalization of Peano’s existence theorem and flow invariance, Proc. Amer. Math. Soc.36 (1972), 151–155.
[7]S. Gautier,Equations différentielles multivoques sur un fermé, Publication interne Université de Pau, 1976.
[8]G. Haddad,Monotone invariant trajectories for hereditary functional differential inclusions, Cahier MD No 7901.
[9]J. Hale,Theory of Functional Differential Equations, Springer, 1977.
[10]S. Leela and V. Moauro,Existence of solutions in a closed set for delay differential equations in Banach spaces, J. Nonlinear Analysis Theory Math. Appl.2 (1978), 391–423. · Zbl 0402.34056 · doi:10.1016/0362-546X(78)90048-2
[11]R. H. Martin,Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc.179 (1973), 399–414. · doi:10.1090/S0002-9947-1973-0318991-4
[12]M. Nagumo,Uber die Laga der integralkurven gewöhnlicher differential Gleichungen, Proc. Phys. Math. Soc. Japan24 (1942), 551–559.
[13]R.M. Redheffer,The theorems of Bony and Brézis on flow invariant sets, Amer. Math. Monthly79 (1972), 790–797. · Zbl 0278.34039 · doi:10.2307/2316263
[14]G. Seifert,Positively invariant closed sets for systems of delay differential equations, J. Differential Equations22 (1976), 292–304. · Zbl 0332.34068 · doi:10.1016/0022-0396(76)90029-2
[15]J. A. Yorke,Invariance for ordinary differential equations, Math. Systems Theory1 (1967), 353–372. · Zbl 0155.14201 · doi:10.1007/BF01695169
[16]J. A. Yorke,Differential inequalities and non-Lipschitz scalar functions, Math. Systems Theory4 (1970), 140–153. · Zbl 0231.34047 · doi:10.1007/BF01691098